MathSciNet Relay Station
MathSciNet bibliographic data
MR2276209 62J07 (62J05)
Hubert, M. H.; Wijekoon, P. Improvement of the Liu estimator in linear regression model. Statist. Papers 47 (2006), no. 3, 471–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement